# SDR QMLA2022072720046

- Difficulty date: July 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N273AM
- Make and model: Urocop EC135T2
- Aircraft serial: 0273
- Aircraft time: 9,196 hours, 30,919 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 8,581 hours, 10,111 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: 0319958380
- Part serial: 506
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING / SHUTTING DOWN AT THE PATIENT DROP OFF HOSPITAL LOCATION DURING A SCENE CALL, PILOT NOTICED FUEL LEAKING DOWN THE RIGHT SIDE OF THE CLAMSHELL DOORS. TO INVESTIGATE, HE THEN OPENED THE #2 ENGINE COWLING AND NOTICED SIGNIFICANT JET FUEL LEAKAGE COVERING THE ENGINE DECKING. LOCATION OF THE ACTUAL LEAKAGE SOURCE WAS UNCLEAR. IN COMPARISON, #1 ENGINE WAS COMPLETELY DRY AND NORMAL. AIRCRAFT WAS TAKEN OUT OF SERVICE AND AIRCOMM / OCC / MAINTENANCE NOTIFIED.  REPLACED ADJUSTED VALVE ASSY. NO DEFECTED NOTED AFTER REPLACEMENT.
